# SDR ASOA201101330

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50, WL 130 APPROX .3" IN LENGTH 100 PERCENT FSH, FAILED NDT INSPECTION.  REPAIRED IAW AMM 52-31-08-000-801.
